# SDR 98ZZZX4045

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50159
- Make and model: Cessna U206F
- Aircraft serial: U20601907
- Engine: Cont IO550*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Condition: Broke
- Location: Nr 2 Piston
- Part time: 1,663 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 CONNECTING ROD BROKE AND BROKE THE CRANKCASE AND BROKE BOTH OF THE MAGS OFF THE ENGINE.
